I had a good day yesterday.
First of all, my day was relatively comfortable, all things considered. One of the better days I've had in a long time.
My family doctor appointment also went really well. He's still convinced it's a pinched nerve though. That's a good thing, I suppose. More on that in a bit.
He prescribed 3 weeks worth of Celebrex with the hope that it will help. I have a follow-up appointment on the 20th, where he will decide whether or not to send me for an X-ray. If the Celebrex doesn't help and the X-ray indicates anything questionable, then we will look at getting an MRI and possibly some "nerve studies".
On Sunday night I did a little internet research. Yeh, I know... they say that the surest way to convince yourself that you're dying is to search the internet for your syptoms. ;-)
One thing that I've known for a while is that a possible side effect of taking Crestor for my cholesterol is a muscle degeneration condition which can lead to kidney problems. That crossed my mind. My doc put that thought to rest. He said I have other issues with my arm and shoulder, and that the condition doesn't usually focus on a single muscle. My other thought was that the muscle tore more than it did 4 years ago. Again, unlikely, because I have full range of motion without any obvious discomfort while moving my arm.
So a pinched nerve is the best diagnosis for the time being.
Something else I discovered while doing my evening "research" was that taking multi-vitamin supplements can apparently cause muscle aches and pains, and dizziness.
Although the arm and shoulder issues began in May, it was only recently that it got worse. It was mid-June that I started taking a multi-vitamin supplement. Whether this is a coindence or not, I stopped taking it on Sunday and since then my arm has been doing better. Also, last week and the week before I had been experiencing occasional dizziness when standing up too quickly. Kinda like a head rush. That has also stopped. Needless to say, it's unlikely that I'll resume taking the multi-vitamin.
I so miss cycling. I've already put a few pounds back on since I stopped. It's difficult to keep that in check without being able to work out on my bike. :-\
Post a Comment